# SDR SWAA2023071961112

- Difficulty date: June 20, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS500+1 TO BS500+19 RBL22 WL156 HAS MULTIPLE AREAS AROUND NUT PLATE HOLES<[01] EVALUATED CORROSION ON SHIELD BS 500+1 TO 500+19 RBL 22 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED STEP#1;[03] LOCATED AND DRILLED NEW FWD CARGO BAY AFT SHIELD BS500A TO BS493 RBL22 WL156 PER SRM 51-40-05-0G-0 AND DWG 143A0080. AND OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTIONS 3 OK TO INSTALL AFT SHIELD;[05] INSTALLED NEW SHIELD FWD CARGO BAY BS500A TO BS493 RBL22 WL156; PER SRM 51-40-02-0G-0 AND DWG 143A0080.;[06] VERIFIED CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE
